Collapsing relations between Russia and Israel could bring the supply of a drug used for Vladimir Putin’s supposed cancer treatment from Israel to come to a halt. Telegram channel, General SVR, made claims that Putin had been warned about supply hiccups for his medication. The claim arose when rumors of Russian-Israeli relations could deteriorate when the Kremlin put out an order to close the Jewish agency for Russia “Sokhnut”- known to assist Jewish people repatriating to Israel.

According to the Mirror, the Telegram channel claims insider knowledge within the Kremlin and the Russian government despite its less-than-friendly relationship with the Russian president. An exiled Kremlin lieutenant-general under the alias of Viktor Mikhailovich, said to be the man behind General SVR and a former intelligence agent, claims that Putin suffers from pancreatic cancer, Parkinson’s disease as well as a peculiar disease known as schizoaffective disorder. 

The channel also says that the main drug for Putin’s treatment was prescribed by Israeli doctors and bought from Israel. During the years of treatment, Putin had undergone all attempts to obtain the drug and failed which has led to his declining state of health. Some reports say that Putin may have had recent calls with Israeli President Yitzhak Herzog as ex-Israeli Prime Minister Benjamin Netanyahu previously warned of an impending relationship crisis between the two nations. 

The Russian Ministry of Justice ordered the complete termination of all operations conducted by the Sokhnut agency with Russia claiming that Sokhnut had failed to comply with Russian legislation. Although the Kremlin was accused of supplying arms to Palestine, Israel was also found supplying weapons to Ukraine. Russia stated back in April that it would “respond accordingly” if such actions were taken by Israel.

More gossip regarding Putin’s health sparked after the invasion of Ukraine, however, both the Kremlin and CIA officials say that there is no evidence to back up these suspicions and are nothing more than baseless rumors. 

A professor of endocrinology at Oxford University, Ashley Grossman, told New Lines that Putin’s recent appearances have him looking quite filled out in the face and his neck. Grossman said this could be a clear indication that he may be suffering from a Cushingoid appearance, which is typically associated with steroid medications. The use of steroids to this extent of side effects is generally prescribed for people suffering from various kinds of lymphoma or cancer of the plasma cells that cause bone disease and mainly affect the spinal column. Putin has long endured several back problems from injuries since coming into power in 2000.

Vladimir Putin Russian President Vladimir Putin chairs a meeting with members of the Security Council via a video conference call at the Novo-Ogaryovo state residence, outside Moscow on August 12, 2022. Photo by Mikhail Klimentyev/Sputnik/AFP via Getty Images